# SDR USAASB96231

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE MAIN ENTRY DOOR INOP DURING ROUTINE TEST.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE FORWARD OVERHEAD CABIN.  OPS CHECK GOOD.  (M)
